# SDR CA120423007

- Difficulty date: April 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Engine
- Condition: Fluctuates
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW REPORTED ENGINE TORQUE FLUCTUATIONS OF 60 PERCENT. THEY ELECTED TO SHUT THE ENGINE DOWN BEFORE RETURNING TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  TROUBLESHOOTING IS ON-GOING.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
